Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 53, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 26, 2005, 9:35 PM CST for Conecuh County, Monroe County, Alabama. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2005, 9:35 PM CST (03:35 UTC)
- Expired
- Mar 26, 2005, 10:00 PM CST
- In force
- 25 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 125 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 8:45 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 270338 SVRMOB ALC035-099-270400- /O.NEW.KMOB.SV.W.0053.050327T0335Z-050327T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 935 PM CST SAT MAR 26 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CONECUH COUNTY IN SOUTH CENTRAL ALABAMA MONROE COUNTY IN SOUTH CENTRAL ALABAMA * UNTIL 1000 PM CST * AT 935 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS LOCATED NEAR FRISCO CITY...OR ABOUT 9 MILES SOUTHWEST OF MONROEVILLE...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONROEVILLE AND WEST MONROEVILLE BY 943 PM CST DREWRY AND PETERMAN BY 947 PM CST BURNT CORN AND 6 MILES SOUTHEAST OF TUNNEL SPRINGS BY 952 PM CST PINE ORCHARD AND FAIRNELSON BY 10 PM CST A TORNADO WATCH IS IN EFFECT. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR SUDDEN DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED. LAT...LON 3145 8751 3135 8742 3155 8705 3171 8721 $$
2 follow-up statements
000 WWUS54 KMOB 270353 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST SAT MAR 26 2005 ALC035-099-270400- /O.CON.KMOB.SV.W.0053.000000T0000Z-050327T0400Z/ CONECUH AL-MONROE AL- 952 PM CST SAT MAR 26 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CST FOR CENTRAL MONROE AND NORTHWEST CONECUH COUNTIES... AT 952 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. THIS STORM WAS LOCATED NEAR BURNT CORN...OR ABOUT 7 MILES EAST OF MONROEVILLE...MOVING NORTHEAST AT 40 MPH. DIME SIZED HAIL WAS REPORTED WITH THIS STORM NEAR MONROEVILLE AT 944 PM CST. THE SEVERE THUNDERSTORM WILL BE NEAR... PINE ORCHARD BY 1000 PM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3157 8733 3148 8724 3159 8707 3171 8720 $$
000 WWUS54 KMOB 270359 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 959 PM CST SAT MAR 26 2005 ALC035-099-270409- /O.EXP.KMOB.SV.W.0053.000000T0000Z-050327T0400Z/ CONECUH AL-MONROE AL- 959 PM CST SAT MAR 26 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE AND NORTH CENTRAL CONECUH COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 PM CST... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...BUT MAY STILL BE PRODUCING SMALL HAIL TO THE SIZE OF A PEA...AND WINDS AROUND 40 MPH. LAT...LON 3157 8733 3148 8724 3159 8707 3171 8720 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:10 PM CST, 25 minutes earlier.
Area forecast discussion, Mar 26, 9:10 PM CST, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 910 PM CST SAT MAR 26 2005 .UPDATE...JUST UPDATED ZONES TO REFLECT NEW TORNADO WATCH ISSUED FOR AREA. ONGOING THUNDERSTORM ACTIVITY PRIMARILY OVER ALABAMA AND FLORIDA ZONES AT THIS TIME...WITH NUMEROUS REPORTS OF LARGE HAIL RECEIVED ACROSS THE AREA LATE THIS AFTERNOON AND THIS EVENING. NEW DEVELOPMENT IS OCCURRING OVER PARTS OF CENTRAL MISSISSIPPI AT THIS TIME. HELICITIES...MOISTURE CONVERGENCE...MID LEVEL DRYING...AND DIVERGENCE ALOFT ALL COMING TOGETHER AT THIS JUST WEST OF FCST AREA...SO THIS NEW DEVELOPMENT SHOULD CONTINUE TO OUR WEST...AND ONGOING ACTIVITY SHOULD BE MAINTAINED...INTO THE EARLY MORNING HOURS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL CONTINUE TO BE A POSSIBILITY WITH ANY OF THE STRONGER STORMS WHICH QUICKLY DEVELOP IN THE VERY UNSTABLE AIRMASS...THUS TORNADO WATCH 92 VALID UNTIL 400 AM FOR ENTIRE FCST AREA. OTHERWISE NO SIGNIFICANT CHANGES TO SHORT TERM FCST. 12/SHEPHERD .......PREVIOUS DISCUSSION FOLLOWS......................... .SHORT TERM...WILL BE BRIEF...ALL OF THE FORECAST AREA IS UNDER A TORNADO WATCH UNTIL 9 PM...WOULDNT SURPRISE ME TO SEE THE WATCH EXTENDED PAST 9 PM. STORMS TODAY WERE NEAR WARM FRONT. FRONT WILL CONTINUE TO MOVE NORTH WITH SCATTERED STORMS TO THE SOUTH. UPPER DISTURBANCE MOVING ACROSS WILL PUSH SQUALL LINE ACROSS AREA TONIGHT WITH COLD FRONT NOT EXPECTED UNTIL LATER ON SUNDAY. MAY BE MORE STORMS ON SUNDAY NEAR UPPER LOW CENTER AND COLDER TEMPERATURES ALOFT...MAY BE TOO DRY HOWEVER...WE WILL SEE. IN A NUTSHELL...EXPECT MANY SEVERE WARNINGS TONIGHT AND MAY STILL BE SEVERE ONGOING FOR SUNRISE SERVICES AND EASTER EGG HUNTS...ESPECIALLY NEAR AND EAST OF INTERSTATE 65. .LONG TERM...ONLY MADE MINOR CHANGES TO THE GRIDS AND FORECAST. ANOTHER SIMILAR LOOKING SYSTEM LATER THIS WEEK IS BEING SHOWN BY THE GFS. && .MARINE...WINDS AND SEAS WILL INCREASE IN MODERATE SOUTHERLY FLOW AHEAD OF APPROACHING SYSTEM OVER THE SOUTHERN PLAINS AT THIS TIME. CURRENT TREND HAS FRONT CROSSING MARINE AREAS DURING SUNDAY AFTERNOON. MODERATE TO STRONG OFFSHORE FLOW BEHIND FRONT WILL KEEP WINDS AND SEAS UP INTO MONDAY. HIGH PRESSURE WILL MOVE OVER THE AREA LATER MONDAY INTO TUESDAY...WITH WINDS AND SEAS SUBSIDING INTO MID WEEK. SCA LEVEL SEAS FROM THE EXTENDED SOUTHERLY FLOW WILL MOST LIKELY REQUIRE AN SCA ISSUED FOR SUNDAY...LASTING INTO EARLY MONDAY. && .FIRE WEATHER...RAIN AND HIGH HUMIDITY TONIGHT...A LITTLE DRIER ON SUNDAY...ESPECIALLY NEAR THE COAST. DRIER STILL ON MONDAY WITH NORTHWEST WINDS. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 62 76 46 66 / 90 50 10 10 PENSACOLA 65 77 51 67 / 90 70 10 10 DESTIN 65 74 53 67 / 90 80 10 10 EVERGREEN 63 78 46 63 / 90 70 10 10 WAYNESBORO 60 70 43 64 / 90 50 10 10 CAMDEN 63 76 47 63 / 90 70 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. &&
Hazardous weather outlook, Mar 26, 1:30 PM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 130 PM CST SAT MAR 26 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 130 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THROUGH TONIGHT... THUNDERSTORMS HAVE BEEN DEVELOPING ALONG A WARM FRONT THAT WAS MOVING NORTH ACROSS SOUTH ALABAMA AND MISSISSIPPI. ISOLATED THUNDERSTORMS NEAR THE AND SOUTH OF THE FRONT...WILL BECOME MORE NUMEROUS AS THE FRONT MOVES NORTH. HAIL FROM NICKEL TO SOFTBALL SIZE WAS REPORTED FROM A LATE MORNING STORM OVER THE FLORIDA PANHANDLE AND INTO SOUTH ALABAMA. STORMS THIS AFTERNOON HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...WITH AN INCREASING CHANCE OF ISOLATED TORNADOES AS THE EVENING APPROACHES. THE CHANCE OF SEVERE STORMS WILL CONTINUE FROM LATE THIS EVENING THROUGH EARLY TO MID SUNDAY MORNING AS A SQUALL LINE DEVELOPS AHEAD OF AN UPPER LEVEL DISTURBANCE MOVING OUT OF EAST TEXAS. THE SQUALL LINE IS EXPECTED TO PUSH INTO SOUTHEAST MISSISSIPPI LATER TONIGHT AND THEN ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THE SQUALL LINE SHOULD EXIT THE WEST FLORIDA PANHANDLE AND ADJACENT COUNTIES OF ALABAMA DURING THE EARLY MORNING HOURS ON SUNDAY. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ALONG AND IN ADVANCE OF THIS SQUALL LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BY MID TO LATE SUNDAY MORNING THE SQUALL LINE OF STRONG TO SEVERE STORMS IS EXPECTED TO PUSH EAST OF THE AREA. DURING SUNDAY AFTERNOON...SOME ISOLATED TO SCATTERED THUNDERSTORMS COULD DEVELOP AS THE STORM SYSTEMS TRACKS ACROSS THE TENNESSEE VALLEY AND DRAGS A COLD FRONT ACROSS THE AREA LATE SUNDAY AFTERNOON AND EARLY EVENING. A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE HAIL AND STRONG DOWNBURST WINDS. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED SUNDAY AFTERNOON OR EVENING AT THIS TIME. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY BE REQUIRED FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
In the hours before
Local storm report, Mar 26, 3:54 PM CST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 1.75 INCH ESCAMBIA FL BROADCAST MEDIA
GOLF BALL SIZED HAIL COVERING THE GROUND
1100 AM HAIL MILTON 30.62N 87.03W
03/26/2005 1.00 INCH SANTA ROSA FL BROADCAST MEDIA
1120 AM HAIL MILTON 30.62N 87.03W
03/26/2005 1.75 INCH SANTA ROSA FL TRAINED SPOTTER
1130 AM HAIL MILTON 30.62N 87.03W
03/26/2005 4.25 INCH SANTA ROSA FL BROADCAST MEDIA
INTERSECTION OF HWY. 89/87...CRACKED TRUCK WINDOWS
1220 PM HAIL RED OAK 31.14N 86.46W
03/26/2005 1.75 INCH COVINGTON AL BROADCAST MEDIA
1231 PM HAIL OPP 31.28N 86.26W
03/26/2005 1.75 INCH COVINGTON AL BROADCAST MEDIA
MARBLE HAIL AND GOLF BALL SIZE HAIL AROUND OPP
1243 PM HAIL ONYCHA 31.21N 86.28W
03/26/2005 1.00 INCH COVINGTON AL TRAINED SPOTTER
NICKEL AND QUARTER SIZED HAIL
1244 PM HAIL OPP 31.28N 86.26W
03/26/2005 2.75 INCH COVINGTON AL EMERGENCY MNGR
BASEBALL SIZED HAIL AT SLEETA SCHOOL
0305 PM HAIL PERDIDO 31.01N 87.63W
03/26/2005 1.00 INCH BALDWIN AL EMERGENCY MNGR
0326 PM HAIL MARY ESTHER 30.43N 86.64W
03/26/2005 0.75 INCH OKALOOSA FL TRAINED SPOTTER
DIME TO PENNY SIZED HAIL
0320 PM HAIL COFFEEVILLE 31.76N 88.09W
03/26/2005 1.00 INCH CHOCTAW AL BROADCAST MEDIA
NICKEL AND QUARTER SIZED HAIL ON HWY. 84
&&
JACKCLocal storm report, Mar 26, 5:57 PM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
557 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL AXIS 30.93N 88.03W
03/26/2005 0.75 INCH MOBILE AL BROADCAST MEDIA
DIME TO PENNY HAIL IN AXIS
1200 PM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 0.88 INCH ESCAMBIA FL BROADCAST MEDIA
MARBLE SIZED HAIL...2 REPORTS
1040 AM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 1.75 INCH ESCAMBIA FL BROADCAST MEDIA
GOLFBALL HAIL AT 9TH AVENUE...SOUTH OF AIRPORT ROAD FROM
PENSACOLA NEWS JOURNAL
1230 PM HAIL ANDALUSIA 31.31N 86.48W
03/26/2005 0.88 INCH COVINGTON AL PUBLIC
0515 PM HAIL LUVERNE 31.72N 86.26W
03/26/2005 0.50 INCH CRENSHAW AL LAW ENFORCEMENT
0525 PM HAIL GILBERTOWN 31.88N 88.32W
03/26/2005 1.75 INCH CHOCTAW AL EMERGENCY MNGR
0525 PM TSTM WND GST GILBERTOWN 31.88N 88.32W
03/26/2005 0 MPH CHOCTAW AL EMERGENCY MNGR
60 TO 70 MPH WINDS
0530 PM HAIL NAVARRE 30.41N 86.86W
03/26/2005 1.00 INCH SANTA ROSA FL FIRE DEPT/RESCUE
NICKEL TO QUARTER SIZED HAIL ALONG WITH 60 TO 70 MPH
WINDS
0530 PM TSTM WND DMG GILBERTOWN 31.88N 88.32W
03/26/2005 CHOCTAW AL EMERGENCY MNGR
TREES DOWN
0230 PM HAIL AXIS 30.93N 88.03W
03/26/2005 0.75 INCH MOBILE AL BROADCAST MEDIA
DIME SIZED HAIL
0230 PM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 0.50 INCH ESCAMBIA FL BROADCAST MEDIA
0200 PM HAIL AXIS 30.93N 88.03W
03/26/2005 0.75 INCH MOBILE AL BROADCAST MEDIA
1200 PM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 0.50 INCH ESCAMBIA FL BROADCAST MEDIA
1040 AM HAIL PENSACOLA 30.42N 87.19W
03/26/2005 1.75 INCH ESCAMBIA FL NEWSPAPER
1230 PM HAIL OPP 31.28N 86.26W
03/26/2005 0.88 INCH COVINGTON AL PUBLIC
0515 PM HAIL LUVERNE 31.72N 86.26W
03/26/2005 0.50 INCH CRENSHAW AL LAW ENFORCEMENT
0525 PM HAIL GILBERTOWN 31.88N 88.32W
03/26/2005 1.75 INCH CHOCTAW AL EMERGENCY MNGR
0525 PM TSTM WND DMG GILBERTOWN 31.88N 88.32W
03/26/2005 CHOCTAW AL EMERGENCY MNGR
TREES DOWN
0530 PM HAIL NAVARRE 30.41N 86.86W
03/26/2005 1.00 INCH SANTA ROSA FL FIRE DEPT/RESCUE
0530 PM TSTM WND GST NAVARRE 30.41N 86.86W
03/26/2005 70 MPH SANTA ROSA FL FIRE DEPT/RESCUE
60 TO 70 MPH WINDS
0540 PM HAIL HOLT 30.72N 86.75W
03/26/2005 0.75 INCH OKALOOSA FL AMATEUR RADIO
DIME SIZED HAIL ON HWY 98...2 MILES EAST OF SANTA ROSA
COUNTY LINE
0545 PM HAIL BUTLER 32.09N 88.22W
03/26/2005 0.25 INCH CHOCTAW AL EMERGENCY MNGR
0545 PM TSTM WND DMG BUTLER 32.09N 88.22W
03/26/2005 CHOCTAW AL EMERGENCY MNGR
TREES DOWN ON POWERLINES ACROSS CENTRAL AND NORTHERN
CHOCTAW COUNTY
&&
JC/13Local storm report, Mar 26, 6:26 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CST SAT MAR 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL BUTLER 32.09N 88.22W
03/26/2005 0.25 INCH CHOCTAW AL AMATEUR RADIO
PEA HAIL A CHOCTAWHATCHEE HIGH SCHOOL AND MINOR STREET
FLOODING
0605 PM HAIL MARY ESTHER 30.43N 86.64W
03/26/2005 0.25 INCH OKALOOSA FL PUBLIC
PEA HAIL IN WRIGHT
0530 PM HAIL BUTLER 32.09N 88.22W
03/26/2005 1.00 INCH CHOCTAW AL EMERGENCY MNGR
PEA AND QUARTER SIZED HAIL
&&
JC/13The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:07 PM CST | Special Marine Warning | MOB | 113 min | |
| Mar 26, 6:10 PM CST | Special Marine Warning | MOB | 20 min | |
| Mar 26, 6:19 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Monroe | 26 min |
| Mar 26, 6:33 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 27 min |
| Mar 26, 6:42 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Monroe | 33 min |
| Mar 26, 6:44 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 31 min |
| Mar 26, 6:51 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 24 min |
| Mar 26, 7:20 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Monroe | 28 min |
| Mar 26, 7:23 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 52 min |
| Mar 26, 7:49 PM CST | Special Marine Warning | MOB | 56 min | |
| Mar 26, 7:55 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 35 min |
| Mar 26, 8:04 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 26 min |
| Mar 26, 8:26 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Mar 26, 8:27 PM CST | Severe Thunderstorm Warning | MOB | Wilcox | 33 min |
| Mar 26, 8:30 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Mar 26, 9:25 PM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 35 min |
| Mar 26, 10:31 PM CST | Severe Thunderstorm Warning | MOB | Butler | 29 min |
| Mar 26, 10:56 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 34 min |
| Mar 27, 1:51 AM CST | Special Marine Warning | MOB | 24 min | |
| Mar 27, 2:13 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 32 min |
| Mar 27, 3:23 AM CST | Special Marine Warning | MOB | 37 min | |
| Mar 27, 3:31 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 44 min |
| Mar 27, 3:53 AM CST | Special Marine Warning | MOB | 67 min | |
| Mar 27, 4:44 AM CST | Severe Thunderstorm Warning | MOB | Covington | 31 min |
| Mar 27, 5:43 AM CST | Special Marine Warning | MOB | 62 min | |
| Mar 27, 10:14 AM CST | Special Marine Warning | MOB | 31 min | |
| Mar 27, 10:40 AM CST | Special Marine Warning | MOB | 35 min | |
| Mar 27, 12:31 PM CST | Severe Thunderstorm Warning | MOB | Covington | 29 min |
| Mar 27, 1:59 PM CST | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 31 min |
| Mar 27, 2:24 PM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.